Siberian Mathematical Journal

, Volume 16, Issue 5, pp 820–827 | Cite as

The tensor product of torsion-free abelian groups

  • A. A. Fomin


Abelian Group Tensor Product 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    C. E. Murley, “The classification of certain classes of torsion-free Abelian groups,” Pacif. J. Math.,40, 647–665 (1972).Google Scholar
  2. 2.
    R. B. Warfield, “Homomorphisms and duality for torsion-free groups,” Math. Z.,107, 189–200 (1968).Google Scholar
  3. 3.
    M. Atiyah and I. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, Massachusetts (1969).Google Scholar
  4. 4.
    L. Fuchs, Infinite Abelian Groups, Academic Press, New York (1974).Google Scholar
  5. 5.
    D. Dubois, “Cohesive groups and p-adic integers,” Publs. Math. Soc. Japan,12, 1–4, 51–58 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • A. A. Fomin

There are no affiliations available

Personalised recommendations